# SDR ASAA2023042242966

- Difficulty date: April 22, 2023
- Submitted: April 24, 2023
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 51,883 hours, 15,418 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG #2 ANTI-ICE VALVE LIGHT (BLUE) ON W/ ANTI ICE SWITCH OFF. AMBER TAI LIGHT ON. RAN QRH. PULLED THRUST LEVER BACK < 80% N2, LIGHTS WENT OUT. GROUNDED - YES. PERFORMED B737-800 FIM 30-21 TASK 804. FOUND TO BE INTERMITTENT FAULT. TESTED OK.
